MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COIL PUSHER-16; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION COIL PUSHER-16; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83785
Medical Device Problem Codes Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 30jan2025.It was reported that the tip of the device was kinked.The target lesion was located in the pelvis.A 177cm coil pusher -16 coil was selected for use.However, it was noted that the tip of the device was kinked upon unpacking.The procedure was completed with another of same device.The patient's condition following the procedure was stable.However, device analysis revealed that the coil section was detached.
 
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).Device evaluated by mfr: the pusher wire was returned to our post market quality assurance laboratory.Visual inspection was performed, and it was observed that the pusher wire was bent at the middle section and heat shrink tfe tubing.The coil section was detached.No other issues were identified during the product analysis.

Brand Name
COIL PUSHER-16
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21453295
Report Number2124215-2025-08461
Device Sequence Number7196441
Product Code KRD
UDI-Device Identifier08714729158967
UDI-Public08714729158967
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K102714
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2025
Device Model Number83785
Device Catalogue Number83785
Device Lot Number0030083148
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Initial Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale